# SDR CALA2018043001213

- Difficulty date: April 25, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N34455
- Make and model: Boeing 737924ER
- Aircraft serial: 41743
- Aircraft time: 19,781 hours, 6,951 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A325138
- Condition: Gouged
- Location: Bs 807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A GOUGE ON THE FUSELAGE SKIN ABOVE THE AFT CARGO DOOR CUT OUT 12 INCHES FROM FWD UPPER EDGE AT BS 807 BETWEEN STRINGERS 18R & 19R.   REPAIRED IAW EC/RA 5331-02205.
